Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
144 Doctors are Online

Foul smelling chest sweat. Taking Sporanox and Clarithromycin

i am suffring from skin infection for last 1 year, my chest sweat smells very bad like amonia when the temperature is below 20 degree celcious and like kitchen curry when temperature is above 30 degree celcious the humid temperature adds the problum, i also thinks that the spores of skin hahe widenned on the chest area which catches infection i am taking sporanox 2 per day and clorithomycin 2 per day
Asked On : Sun, 23 Dec 2012
Answers:  1 Views:  104
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Dermatologist 's  Response
Hi Rajiv,
Your condition is known as bromhydrosis, this is due to secretion from apocrine sweat gland which not usually present at chest wall.
To control this bad odor you could try the following-
1. Avoid spicy or smelling food like onion, garlic, etc..
2. Apply deodorant spray or roll on chest several times a day.
For permanent relief you need some surgical procedure to destroy these type of sweat glands from a specialized dermatosurgery center.
with regards.
Answered: Sun, 23 Dec 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor